# SDR GLBA20030710

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 18,419 hours, 22,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CORROSION AROUND DOOR HANDLE, REPAIRED PER EO 04-14.
